Assignment: Nausea and Vomiting

Want create site? With Free visual composer you can do it easy.

Assignment: Nausea and Vomiting

Assignment: Nausea and Vomiting

ORDER NOW FOR AN ORIGINAL PAPER:Assignment: Nausea and Vomiting

Question 18 A patient develops diarrhea secondary to antibiotic therapy. He is to receive two tablets of diphenoxylate HCl with atropine sulfate (Lomotil) orally as needed for each loose stool. The nurse should inform him that he may experience

A) dizziness

B) bradycardia

C) muscle aches

D) increase in appetite

Question 19 A patient who takes aluminum hydroxide with magnesium hydroxide (Mylanta) frequently for upset stomach, heartburn, and sour stomach is seen regularly in the clinic. The nurse should assess which of the following?

A) Blood glucose level

B) Serum phosphate level

C) Urine specific gravity

D) Aspartate transaminase levels

Question 20 A teenage boy has undergone a diagnostic workup following several months of persistent, bloody diarrhea that appears to lack an infectious etiology. The boy has also experienced intermittent abdominal pain and has lost almost 15 pounds this year. Which of the following medications is most likely to treat this boy’s diagnosis?

A) Lubiprostone

B) Mesalamine

C) Docusate

D) Bismuth subsalicylate

Question 21 Mesalamine (Asacol) is prescribed for a 22-year-old woman with Crohn disease. The nurse will discuss with the patient the possibility for which of the following adverse effects related to the new drug therapy?

A) Hair loss

B) Metallic taste

C) Fatigue

D) Increased appetite

Question 22 A 58-year-old man is prescribed dicyclomine (Bentyl) for irritable bowel syndrome. In which of the following conditions is dicyclomine therapy contraindicated?

A) Hypertension

B) Diabetes mellitus

C) Glaucoma

D) Rheumatoid arthritis

Question 23 A nurse is planning care for a 59-year-old woman who is on ranitidine therapy. The nurse is concerned for the patient’s safety.Which of the following would be an appropriate nursing diagnosis?

A) Diarrhea related to adverse effects of drug therapy

B) Acute Pain related to adverse drug effects, headache

C) Risk for Injury related to drug-induced somnolence, dizziness, confusion, or hallucinations

D) Potential Complication: Electrolyte Imbalance related to hypophosphatemia, secondary to drug therapy

Question 24 A 57-year-old man is to begin 5-FU therapy for colon cancer. It will be most important for the nurse to monitor which of the following during the first 72 hours of the initial treatment cycle?

A) Myelosuppression

B) Cardiac events

C) White blood cell nadir

D) Nausea and vomiting

Did you find apk for android? You can find new Free Android Games and apps.